Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Lupus
avatar
An_244289 posted:
Hello, the doctors told me I have "Lupus Protein Inhibitor". Does anyone know what this is and anything to look out for?
Reply
 
avatar
TLK2468 responded:
http://www.readabstracts.com/Health/Acquired-C1-inhibitor-deficiency-associated-with-systemic-lupus-erythematosus-affecting-the-central-.html#b

Hope this helps, Bless you!
 
avatar
R Swamy Venuturupalli, MD, FACR replied to TLK2468's response:
They are probably referring to lupus anticoagulants, which are present in about 10-30% of lupus patients and can be associated with increased incidence of clotting. However, I am not sure that that is the case. Please clarify with the doctors. Best,

http://en.wikipedia.org/wiki/Lupus_anticoagulant


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
75 of 105 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.